DOI QR코드

DOI QR Code

ANALYSIS OF THE MMPP/G/1/K QUEUE WITH A MODIFIED STATE-DEPENDENT SERVICE RATE

  • Choi, Doo Il (DEPARTMENT OF APPLIED MATHEMATICS, HALLA UNIVERSITY) ;
  • Kim, Bokeun (SCM CONSULTING GROUP 2, SAMSUNG SDS) ;
  • Lim, Dae-Eun (DIVISION OF BUSINESS AND COMMERCE, BAEKSEOK UNIVERSITY)
  • Received : 2014.08.28
  • Accepted : 2014.11.17
  • Published : 2014.12.25

Abstract

We analyze theMMPP/G/1/K queue with a modified state-dependent service rate. The service time of customers upon service initiation is changed if the number of customers in the system reaches a threshold. Then, the changed service time is continued until the system becomes empty completely, and this process is repeated. We analyze this system using an embedded Markov chain and a supplementary variable method, and present the queue length distributions at a customer's departure epochs and then at an arbitrary time.

References

  1. R. Bekker, G.M. Koole, B.F. Nielsen and T.B. Nielsen, Queues with waiting time dependent service, Queueing Systems, 68 (2011), 61-78. https://doi.org/10.1007/s11134-011-9225-2
  2. H. Bruneel, D. Fiems, J.Walraevens and J.Wittevrongel, Queueing models for the analysis of communication systems, TOP, doi:10.1007/s11750-014-0330-3 (2014), 1-28. https://doi.org/10.1007/s11750-014-0330-3
  3. D.I. Choi, T.-S. Kim and S. Lee, Analysis of an MMPP/G/1/K queue with queue length dependent arrival rates, and its application to preventive congestion control in telecommunication networks, European Journal of Operational Research, 187.
  4. D.I. Choi, C. Knessl and C. Tier, A queueing system with queue length dependent service times, with applications to cell discarding in ATM networks, Journal of Applied Mathematics and Stochastic Analysis, 12 (1999), 35-62. https://doi.org/10.1155/S1048953399000052
  5. B.D. Choi, Y.C. Kim, Y.W. Shin and C.E.M. Pearce, The $M^X$/G/1 queue with queue length dependent service times, Journal of Applied Mathematics and Stochastic Analysis, 14 (2001), 399-419 https://doi.org/10.1155/S104895330100034X
  6. A. Dudin, Optimal Control for An $M^X$/G/1 queue with two operation modes, Probability in the Engineering and Informational Sciences, 11 (1997), 255-265. https://doi.org/10.1017/S0269964800004794
  7. S. Nishimura and Y. Jiang, An M/G/1 vacation model with two service modes, Probability in the Engineering and Informational Sciences, 9 (1995), 355-374. https://doi.org/10.1017/S0269964800003922
  8. R.D. Nobel and H.C. Tijms, Optimal control for an $M^X$/G/1 queue with two service modes, European Journal of Operational Research, 113 (1999), 610-619. https://doi.org/10.1016/S0377-2217(98)00085-X
  9. K.Y. Zhernovyi and Y.U. Zhernovyi, An $M^{\theta}$/G/1/m System with Two-Threshold Hysteresis Strategy of Service Intensity Switching, Journal of Communications Technology and Electronics, 57 (2012), 1340-1349. https://doi.org/10.1134/S106422691212008X
  10. K.Y. Zhernovyi and Y.U. Zhernovyi, An $M^{\theta}$/G/1 System with Hysteretic Switching of the Service Intensity, Journal of Communications Technology and Electronics, 58 (2013), 602-612. https://doi.org/10.1134/S1064226913060193